# SDR SWAA2023082282352

- Difficulty date: July 26, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 51,861 hours, 31,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT BS 727B+17 TO 847 LBL 21 WL 156<[01] VERIFIED STEP 1.  VERIFIED MEASUREMENTS TABLE.;[02] EVALUATED CORROSION; FOUND TO BE OUT OF LIMITS; FABRICATED REPAIR PARTS; FOR ACB LH FLOOR TO SIDEWALL SUPPORT; BS 727 TO 847; LBL21; AND INSTALLED IAW SRM 53-00-53-1A-2; SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; SRM 51-20-01-0G-0; SRM 53-00-53-2R-5; AMM 51-21-72-370-804; DWG 146A7500 ; EA M-22-153-01550; THE DAMAGE WAS REPAIRED PER SRM 53-00-53-2R-5 (REPAIR 5) AND EA M-22-153-01550'.;[03] VERIFIED CORRECTIVE ACTION #2
